# SDR 05FDEA03752

- Difficulty date: November 10, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING EXTERNAL REPAIR ON AFT CARGO DOOR BS 950E STR 26R.  REPAIR   REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS   ACCOMPLISHED USING FAA APPROVED DATA.  REMOVED AND REPLACED REPAIR ON AFT CARGO DOOR PER SRM 52-00-3.
